# SDR IXXA07SMN141S

- Difficulty date: April 21, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Fuselage
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR LOCATED AT STATION 1.600 LONGERON 28 RIGHT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN, EXTERNAL DOUBLER, INTERNAL DOUBLER. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-21, 51-1-20D, SEMAN DRAWING NUMBER ED-4520, DC8 NDT SPM PART 06-10-01.001, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND 51-3-1.
